# SDR 2007UALA04505

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8AB AFT SEAT EEL INOPERATIVE.
